Fred Appenzeller. An independence result in quadratic form theory: infinitary combinatorics applied to ε-Hermitian spaces. The journal of symbolic logic, vol. 54 , pp. 689–699. - Otmar Spinas. Linear topologies on sesquilinear spaces of uncountable dimension. Fundamenta mathematicae, vol. 139 , pp. 119–132. - James E. Baumgartner, Matthew Foreman, and Otmar Spinas. The spectrum of the Γ-invariant of a bilinear space. Journal of algebra, vol. 189 , pp. 406–418. - James E. Baumgartner and Otmar Spinas. Independence and consistency proofs in quadratic form theory. The journal of symbolic logic, vol. 56 , pp. 1195–1211. - Otmar Spinas. Iterated forcing in quadratic form theory. Israel journal of mathematics, vol. 79 , pp. 297–315. - Otmar Spinas. Cardinal invariants and quadratic forms. Set theory of the reals, edited by Haim Judah, Israel mathematical conference proceedings, vol. 6, Gelbart Research Institute for Mathematical Sciences, Bar-Ilan University, Ramat-Gan 1993, distributed by t [Book Review]

Bulletin of Symbolic Logic 7 (2):285-286 (2001)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2687785
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 41,507
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

On the Structure of $\Vec{\Delta_4^1}$ -Sets of Reals.Haim Judah & Otmar Spinas - 1995 - Archive for Mathematical Logic 34 (5):301-312.
On the Structure of Δ 1 4 -Sets of Reals.Haim Judah & Otmar Spinas - 1995 - Archive for Mathematical Logic 34 (5):301-312.
Mad Spectra.Saharon Shelah & Otmar Spinas - 2015 - Journal of Symbolic Logic 80 (3):901-916.
Silver antichains.Otmar Spinas & Marek Wyszkowski - 2015 - Journal of Symbolic Logic 80 (2):503-519.
No Tukey Reduction of Lebesgue Null to Silver Null Sets.Otmar Spinas - 2018 - Journal of Mathematical Logic 18 (2):1850011.
Canonical Behavior of Borel Functions on Superperfect Rectangles.Otmar Spinas - 2001 - Journal of Mathematical Logic 1 (2):173-220.
Countable Filters on Ω.Otmar Spinas - 1999 - Journal of Symbolic Logic 64 (2):469-478.
Countable Filters on $Omega$.Otmar Spinas - 1999 - Journal of Symbolic Logic 64 (2):469-478.
Regularity Properties for Dominating Projective Sets.Jörg Brendle, Greg Hjorth & Otmar Spinas - 1995 - Annals of Pure and Applied Logic 72 (3):291-307.


Added to PP index

Total views
15 ( #530,959 of 2,248,764 )

Recent downloads (6 months)
8 ( #195,279 of 2,248,764 )

How can I increase my downloads?


My notes

Sign in to use this feature